Closeness Centralization Measure for Two-mode Data of Prescribed Sizes

Abstract : We confirm a conjecture by Everett, Sinclair, and Dankelmann [Some Centrality results new and old, J. Math. Sociology 28 (2004), 215–227] regarding the problem of maximizing closeness centralization in two-mode data, where the number of data of each type is fixed. Intuitively, our result states that among all networks obtainable via two-mode data, the largest closeness is achieved by simply locally maximizing the closeness of a node. Mathematically, our study concerns bipartite graphs with fixed size bipartitions, and we show that the extremal configuration is a rooted tree of depth 2, where neighbors of the root have an equal or almost equal number of children.
Liste complète des métadonnées

Littérature citée [14 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01289470
Contributeur : Jean-Sébastien Sereni <>
Soumis le : mercredi 16 mars 2016 - 17:17:04
Dernière modification le : jeudi 11 janvier 2018 - 06:27:34
Document(s) archivé(s) le : vendredi 17 juin 2016 - 10:55:28

Fichier

kss16.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-01289470, version 1

Citation

Matjaž Krnc, Jean-Sébastien Sereni, Ristě Skrekovski, Zelealem Yilma. Closeness Centralization Measure for Two-mode Data of Prescribed Sizes. Network Science, 2016. 〈hal-01289470〉

Partager

Métriques

Consultations de la notice

266

Téléchargements de fichiers

115